CureZone   Log On   Join
Re: Mirena
 
Kabel Views: 1,848
Published: 14 years ago
 
This is a reply to # 1,030,483

Re: Mirena


hi, well to be honest, it is unlikely that you will lose the weight while mirena is in, and even when it is out, you may find it difficult to get rid of. Apart from general weight gain, the mirena can cause fluid retention which can bloat you out and cause swellings in your hands, feet and legs, and of course, the excess fluid weighs heavy too. sorry i cannot be more hopeful but what i say is from the evidence of other people on here. do you have any other side effects or is it just the weight? It can take many many months for the body to sort itself out after mirena removal, but the fact that you have always excercised and that you are watching what you eat, i am sure will help you in the long run and will help you get back into shape once the mirena is eventually out. best of luck:)
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.281 sec, (1)